# SDR CALA9700561

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78019
- Make and model: Boeing 747230B
- Aircraft serial: 20527
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BULK CARGO COMPARTMENT SKIN CORRODED AT STA 2205, STRINGER 37L TO 38L AND STA 2221, STRINGER 45L TO 46L.  THE SKIN WAS REPAIRED IAW ECRA 5330-02509.
